Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Characterization of privileged polydomains

Author: Yum Tong Siu
Journal: Trans. Amer. Math. Soc. 193 (1974), 329-357
MSC: Primary 32C35; Secondary 46E15
MathSciNet review: 0355100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a number of equivalent conditions for a bounded polydomain to be privileged with respect to a coherent analytic sheaf in the sense of Douady. One of the equivalent conditions is in terms of the homological codimensions of the sheaf at the boundary of the polydomain. In the case of a polydisc, this condition about homological codimensions coincides with a conjecture of Douady. The other equivalent conditions concern some weaker concepts of privilegedness and the existence of privileged sets at the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C35, 46E15

Retrieve articles in all journals with MSC: 32C35, 46E15

Additional Information

Keywords: Coherent analytic sheaves, homological codimensions, privileged sets, Banach spaces
Article copyright: © Copyright 1974 American Mathematical Society